# SDR HNAA2013110400563

- Difficulty date: November 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 52,979 hours, 59,008 cycles
- System (JASC): 3400 · Navigation System
- Part: Transceiver
- Part number: 066107804
- Part serial: 4398
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR FROM CAPTAINS SIDE OF GLARE SHIELD AROUND 801 PANEL.  FOUND CAPTAINS NAV CONTROL HEAD INOPERATIVE.  R & R NAV TRANCEIVER IAW MM 34-55-02. GROUND RAN ACFT. OPERATED WINDOW HEAT.  NO DEFECTS NOTED.  OK FOR SERVICE.
